Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Klonopin and antidepressant effect ! Franz

Posted by HIBA on January 11, 2003, at 0:28:16

In reply to Re: Xanax and Klonopin. Madness! viridis, posted by Franz on January 10, 2003, at 8:20:32

This is an excellent post! Thank you Franz, I too have an experience with klonopin which kept away my obsessive worries very adequately and stabilized my mood on a such a low dose as 1 mg a day. I took it for almost two years untill a benzophobic doc disturbed that pattern with a revelation that klonopin is addictive. I was doing so well on klonopin monotherapy, but he arbitrarily changed that schedule and put me on prozac which has now become a part of my problem with a lot of side effects like a complete loss of libido, memory dysfunction and apathy. I wish I could have gone back to klonopin monotherapy once again to feel my old self once again (The improvement was so great at that time). But the locality where I am staying now will not allow me to experiment with a benzodiazepine. Oh! proud world!

In my previous threads I was very reluctant to claim of the antidepressant properties of clonazepam, though I really enjoyed that experience. First I thought it could be it's anti-convulsant properties which might have contributed a mood-stabilizing action in me(as we know almost all anti-convulsants have a mood-stabilizing action) But as psychiatry is coming forward with more bright ideas, now I know, klonopin can be an effective antidepressant also like Xanax without those awesome side effects of conventional antidepressants. (I don't ignore the fact some patients have a depressive reaction too with klonopin, but this is true in the case of antidepressants also. Some antidepressants worsen depression)But in the light of my own and some other patient's experience, I believe klonopin, if used in right dose for the right patient can produce a unique antidepressant action. (Too much or too little can cause problems like depressive reaction, so a fine tuning of dosage is often necessary)
This is a remarkable finding. Thank you once again Franz!
HIBA


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:HIBA thread:135035
URL: http://www.dr-bob.org/babble/20030106/msgs/135263.html